# SDR SWAA2022122073516

- Difficulty date: November 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM STA 986.5 RBL 28 TO RBL 45 WL 208.1 HAS CORROSION.  AFT CABIN FLOORBEAM STA. 986.5; RBL 28 TO RBL 45; WL 208.1 WAS FOUND WITH EXFOLIATION CORROSION; OUT OF LIMITS PER REFERENCE SRM 53-70-51-1A-1.  ACCOMPLISHED FLOOR BEAM STA986.5 REPAIR REF. EA 22-153-03485.
